MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 60ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 60ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE
Catalog Number 309654
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Material no.: 309654 batch no.: 9133518.It was reported that before use of the bd syringe 60ml s/t latex free configure there is a mold-like substance found on item inside of package.The following information was provided by the initial reporter: possible mold on item package is wrapped.
 
Event or Problem Description
Material no.: 309654, batch no.: 9133518.It was reported that before use of the bd syringe 60ml s/t latex free configure there is a mold-like substance found on item inside of package.The following information was provided by the initial reporter: possible mold on item package is wrapped.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples or photos were received; therefore, sample analysis could not be performed and the condition reported by the customer could not be confirmed.Based on the investigation conclusion and without a sample to analyze, the condition reported by the customer could not be confirmed.Therefore, a potential root cause(s) cannot be determined.Bd performs bioburden testing once every three (3) months for each product family.This testing includes testing for mold.Monthly environmental testing is also performed in the production area.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.H3 other text : see section h.10.

Brand Name
BD SYRINGE 60ML S/T LATEX FREE CONFIGURE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9312218
Report Number1911916-2019-01197
Device Sequence Number2245985
Product Code FMF
UDI-Device Identifier30382903096542
UDI-Public30382903096542
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Catalogue Number309654
Device Lot Number9133518
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;